Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/12900
Title: Benford's law is a simple consequence of Zipf's law
Authors: Egghe, Leo 
Issue Date: 2011
Source: ISSI Newsletter, 7(3), p. 55-56
Document URI: http://hdl.handle.net/1942/12900
Category: A3
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

6
checked on May 18, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.